# SDR 2007UALA05052

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 44,793 hours, 16,136 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: MR33131
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEATS ON LEFT SIDE NEXT TO THE OVERWING EMERGENCY DOORS FAIL TO TEST.  FOUND EPSU FAILED.  REPLACED EPSU ON LT SIDE. OPS CHECKED GOOD, NO REPEATS SINCE ORIGINAL.
